# SDR ABXA9600394

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922576504
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE HORIZONTAL STABILIZER RIGHT AND LEFT UPPER SKIN PANELS CHAFED AND BLENDED BEYOND THE DC-9 SRM LIMITS.  REPAIRED HORIZONTAL STABILIZER LEFT AND RIGHT UPPER SKIN PANELS IAW ABX REA D955-14035-MR.
